Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 11, 2015, 5:02 PM EDT for Martin County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 5:02 PM EDT (21:02 UTC)
- Expired
- May 11, 2015, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Martin County, KY
The radar
The Charleston,WV radar (KRLX), 83 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS53 KJKL 112102
SVRJKL
KYC159-112130-
/O.NEW.KJKL.SV.W.0039.150511T2102Z-150511T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
502 PM EDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARTIN COUNTY IN NORTHEASTERN KENTUCKY...
* UNTIL 530 PM EDT
* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COALPOINT...
OR NEAR INEZ...MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WARFIELD...BRADBURY...BEAUTY...MCCLURE...PRINCE...LOVELY...
COALPOINT...PILGRIM...MOREE...OPPY...HODE...ANDY...PREECE...DAVELLA
AND KERMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3775 8232 3771 8253 3779 8258 3789 8243
3786 8242 3783 8240 3781 8240 3782 8239
3777 8233 3776 8233 3776 8231
TIME...MOT...LOC 2101Z 241DEG 25KT 3779 8247
HAIL...1.00IN
WIND...60MPH
$$
HAL1 follow-up statement
939
WWUS53 KJKL 112125
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
525 PM EDT MON MAY 11 2015
KYC159-112134-
/O.EXP.KJKL.SV.W.0039.000000T0000Z-150511T2130Z/
MARTIN KY-
525 PM EDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARTIN COUNTY WILL
EXPIRE AT 530 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.
LAT...LON 3775 8232 3771 8253 3779 8258 3789 8243
3786 8242 3783 8240 3781 8240 3782 8239
3777 8233 3776 8233 3776 8231
TIME...MOT...LOC 2123Z 241DEG 25KT 3779 8247
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:30 PM EDT, 32 minutes earlier.
Area forecast discussion, May 11, 4:30 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 430 PM EDT MON MAY 11 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 350 PM EDT MON MAY 11 2015 A FEW STRONG TO SEVERE STORMS HAVE DEVELOPED ACROSS THE REGION THIS AFTERNOON. THIS PROMPTED A SEVERE THUNDERSTORM WATCH FOR PORTIONS OF THE CWA WITH MAIN THREAT BEING DAMAGING WINDS AND HAIL. THESE STORMS HAVE FIRED UP IN A MODERATELY UNSTABLE ENVIRONMENT WITH SBCAPE AOA 1000 J/KG...SOME DEWPOINTS IN THE LOW TO MID 60S...AND LOW LEVEL LAPSE RATES AROUND 8 C/KM. ALSO SOME EXTRA HELP WITH LIFT FROM WEAK UPPER LEVEL WAVES MOVING THROUGH THE FLOW. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SUBSIDE TONIGHT...AS BOUNDARY LAYER HEATING BEGINS TO DROP OFF. OVERNIGHT WE COULD SEE POTENTIAL FOR SPRINKLES AS THE FRONT FINALLY SWEEPS ACROSS THE REGION...HOWEVER LEFT THIS OUT OF THE GRIDS AT THIS POINT WITH LOWER CONFIDENCE ON LEFT OVER MOISTURE. MOVING INTO YOUR TUESDAY HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY. THIS WILL USHER IN COOLER AND CLOSER TO NORMAL TEMPS FOR YOU TUESDAY WITH HIGHS GENERALLY IN THE LOW TO MID 70S. THIS HIGH WILL ALSO USHER IN DRYER AIR WITH CLEARING SKIES FROM WEST TO EAST THROUGH THE DAY ON TUESDAY. TUESDAY NIGHT WILL BE COOLER WITH CLEAR SKIES AND LOWS GENERALLY IN THE UPPER 40 TO NEAR 50. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 430 PM EDT MON MAY 11 2015 MODELS ARE GENERALLY IN BETTER AGREEMENT TODAY THROUGH DY5/FRI AND THEN DIVERGE A BIT FROM THERE. BUT OVERALL LARGE SCALE PATTERNS STILL LOOK SIMILAR ALOFT WITH A SERIES OF SHORTWAVES DIGGING OUT A MEAN TROUGH OVER THE WEST COAST...WESTERN CONUS. AT TIMES SHORTWAVE DISTURBANCES EJECT NORTHEASTWARD ACROSS THE PLAINS AND INTO THE GREAT LAKES REGION AS ADDITIONAL ENERGY DROPS INTO THE DEEP SOUTHWEST CARVING OUT THE AFOREMENTIONED TROUGH...CUTOFF LOW OVER THE DEEP SOUTHWEST. MID/UPPER LEVEL RIDGING IN COMBINATION WITH SFC HIGH PRESSURE WILL KEEP OUR WEATHER DRY THROUGH THURSDAY. FIRST SHORTWAVE OUT OF THE SOUTHWEST WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS BACK INTO THE AREA BY LATE THURSDAY NIGHT...EARLY FRIDAY MORNING. ADDITIONAL SHORTWAVE ENERGY ROUNDING THE TOP OF A MEAN EASTERN CONUS RIDGE WILL KEEP OUR WEATHER WARM...MUGGY AND UNSETTLED THROUGH THE REMAINDER OF THE EXTENDED PERIOD. AFTER A COOL START WEDNESDAY... TEMPERATURES WILL RUN ABOVE NORMALS. COUNT ON AT LEAST CHANCE POPS FROM FRIDAY THROUGH TO THE END OF THE FORECAST WINDOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 133 PM EDT MON MAY 11 2015 THIS AFTERNOON WE HAVE SEEN CONVECTION FIRE UP ACROSS PORTIONS OF EASTERN KY. THESE ISOLATED TO SCATTER STORMS WILL BE THE BIGGEST CONCERN FOR THE NEXT FEW HOURS. IT DOES LOOK LIKE THERE COULD BE TWO ROUND...ONE ONGOING CONVECTION MORE DIURNALLY DRIVEN UNDER MODERATELY UNSTABLE ENVIRONMENT...TWO THE COLD FRONT AND ANY OUTFLOWS AHEAD OF THE FRONT. THE SECOND LINE IS IN QUESTION GIVEN THAT STORMS HAVE ALREADY FIRED AND COULD TAP OUT THE CURRENT UNSTABLE ENVIRONMENT. THE BIGGEST THREAT FROM THIS AVIATION WISE LOOKS TO BE THE POTENTIAL FOR GUSTY WINDS AND REDUCED VIS. OTHERWISE OVERNIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIE OFF WITH DAYTIME HEATING AND FRONT SWEEPING ACROSS THE REGION. THE OTHER ISSUE TONIGHT WILL BE POTENTIAL FOR FOG AND/OR LOW STRATUS DECK. RIGHT NOW PLAN TO KEEP LOW STRATUS DECK WITH POTENTIAL FOR AT LEAST MVFR CEILINGS OVERNIGHT INTO EARLY TUESDAY. HIGH PRESSURE WILL RETURN TOMORROW WITH CLEARING SKIES. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DJ LONG TERM...RAY AVIATION...DJ
Hazardous weather outlook, May 11, 4:25 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 425 PM EDT MON MAY 11 2015 KYZ044-050>052-058>060-068-069-079-080-083>086-104-106>117-119- 122330- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-ELLIOTT-MORGAN- JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY- CLAY-LESLIE-MARTIN- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT... BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...INEZ 425 PM EDT MON MAY 11 2015 ...SEVERE THUNDERSTORM WATCH 165 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS THROUGH THIS EVENING. KYZ087-088-118-120-122330- BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...CUMBERLAND... HARLAN...JENKINS...WHITESBURG...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 425 PM EDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY BECOME STRONG. ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE WITH THE MAIN THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM THURSDAY NIGHT THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF DAMAGING WINDS THROUGH THIS EVENING. DJ/RAY
In the hours before
Special weather statement, May 11, 4:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT MON MAY 11 2015
KYZ107-109-112045-
JOHNSON-MAGOFFIN-
411 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT JOHNSON...MAGOFFIN...
AT 411 PM EDT...A STRONG THUNDERSTORM WAS OVER HARGIS...OR 8 MILES
NORTHEAST OF SALYERSVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PAINTSVILLE...BROWNLOW...STAFFORDSVILLE...GRAYFOX...ELNA...BOONS
CAMP...KERZ...OFFUTT...QUOD...EVER...NIPPA...BALLOT...TUTOR KEY...
FLAT FORK...BARNROCK...WINIFRED...CONLEY...CHESTNUT...WHEELERSBURG
AND LEATHA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN KENTUCKY.
&&
LAT...LON 3785 8267 3782 8265 3772 8300 3789 8309
3787 8304 3789 8304 3786 8301 3788 8298
3790 8299 3789 8296 3794 8298 3799 8289
3796 8282 3789 8268 3788 8262
TIME...MOT...LOC 2011Z 244DEG 28KT 3785 8297
HALLocal storm report, May 11, 4:37 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
437 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG MOUNT STERLING 38.06N 83.95W
05/11/2015 MONTGOMERY KY 911 CALL CENTER
A TREE WAS BLOWN DOWN AND ACROSS TIPTON ROAD.
&&
ARSpecial weather statement, May 11, 4:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
443 PM EDT MON MAY 11 2015
KYZ116-117-112115-
CLAY-LESLIE-
443 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT CLAY AND LESLIE COUNTIES...
AT 442 PM EDT...A STRONG THUNDERSTORM WAS OVER SKIDMORE...OR 15 MILES
SOUTHWEST OF HYDEN...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HYDEN...QUEENDALE...ROARK...ESSIE...STINNETT...HOSEA...WENDOVER...
MOZELLE...HOSKINSTON...CHAPPELL...CREEKVILLE...SPRING CREEK...
GARDNER...DRYHILL...ASHER...BIG FORK...ASHERS FORK...SANDY FORK...
SMILAX AND ICE CLIFF.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3694 8351 3696 8359 3696 8361 3701 8365
3723 8337 3705 8319 3693 8351
TIME...MOT...LOC 2042Z 234DEG 25KT 3699 8355
HALSpecial weather statement, May 11, 4:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
447 PM EDT MON MAY 11 2015
KYZ044-051-052-112130-
BATH-ROWAN-FLEMING-
447 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT BATH...ROWAN...FLEMING...
AT 446 PM EDT...A STRONG THUNDERSTORM WAS OVER PEASTICKS...OR OVER
OWINGSVILLE...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MOREHEAD...OWINGSVILLE...MARSHALL...SALT LICK...GRANGE CITY...HAYS
CROSSING...CHRISTY...PEASTICKS...RINGOS MILLS...SHARKEY...MUNSON...
BOURBON FURNACE...HILDA...PRESTON...CROOKS...MOORE'S FERRY...RAMEY...
SLATE VALLEY...TRIPLETT AND PLUMMERS LANDING.
THIS INCLUDES INTERSTATE 64 IN EASTERN KENTUCKY BETWEEN MILE MARKERS
117 AND 148.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL KENTUCKY.
&&
LAT...LON 3835 8337 3832 8336 3832 8334 3830 8333
3828 8333 3825 8331 3821 8330 3805 8378
3812 8384 3840 8347 3838 8345 3840 8341
TIME...MOT...LOC 2046Z 237DEG 36KT 3813 8371
ARLocal storm report, May 11, 4:52 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
452 PM EDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 6 W OWINGSVILLE 38.14N 83.87W
05/11/2015 BATH KY 911 CALL CENTER
TREE DOWN ON HIGHWAY US 60
&&
JCARICOSpecial weather statement, May 11, 4:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
454 PM EDT MON MAY 11 2015
KYZ119-112130-
MARTIN-
454 PM EDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT MARTIN COUNTY...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS OVER PRINCE...OR NEAR
INEZ...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WARFIELD...BRADBURY...MCCLURE...PRINCE...BEAUTY...DAVELLA...LOVELY...
COALPOINT...PILGRIM...MOREE...HODE...PLEASANT...OPPY...ANDY...
PREECE...KERMIT AND CRUM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN KENTUCKY.
&&
LAT...LON 3770 8256 3776 8261 3791 8246 3790 8243
3787 8241 3786 8242 3783 8240 3781 8240
3782 8239 3777 8233 3776 8231
TIME...MOT...LOC 2054Z 234DEG 27KT 3777 8252
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:53 PM EDT | Special Weather Statement | JKL | Pulaski | 67 min |
| May 11, 1:39 PM EDT | Special Weather Statement | JKL | McCreary | 36 min |
| May 11, 1:56 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 3 hr |
| May 11, 2:23 PM EDT | Special Weather Statement | JKL | Jackson | 37 min |
| May 11, 2:38 PM EDT | Special Weather Statement | JKL | Powell | 37 min |
| May 11, 2:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| May 11, 2:48 PM EDT | Special Weather Statement | JKL | Lee, Owsley | 27 min |
| May 11, 3:03 PM EDT | Special Weather Statement | JKL | McCreary | 27 min |
| May 11, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Wolfe | 24 min |
| May 11, 3:32 PM EDT | Special Weather Statement | JKL | Morgan | 28 min |
| May 11, 3:40 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| May 11, 3:48 PM EDT | Special Weather Statement | JKL | Wayne | 27 min |
| May 11, 3:58 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 47 min |
| May 11, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Knox, Leslie | 41 min |
| May 11, 4:07 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 38 min |
| May 11, 4:11 PM EDT | Special Weather Statement | JKL | Johnson | 34 min |
| May 11, 4:20 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 40 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 34 min |
| May 11, 4:43 PM EDT | Special Weather Statement | JKL | Leslie | 32 min |
| May 11, 4:47 PM EDT | Special Weather Statement | JKL | Bath, Rowan | 43 min |
| May 11, 4:54 PM EDT | Special Weather Statement | JKL | Martin | 36 min |
| May 11, 4:59 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Leslie | 29 min |
| May 11, 6:30 PM EDT | Special Weather Statement | JKL | Pike | 60 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.